# SDR ASOA2016115005

- Difficulty date: January 14, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 927
- Aircraft time: 24,617 hours, 16,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE 1, SKIN LT SIDE HAS DAMAGE FROM A BIRD STRIKE.  CUTOUT DAMAGED AREA, FABRICATED DOUBLER AND FILLER.  REMOVED DAMAGED SECECTION OF RIB 4 AND SPLICED IN NEW SECTION. HFEC EFFECTED AREA AND NO DEFECTS NOTED AT THIS TIME.
